Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zapiski Nauchnykh Seminarov POMI, 1992, Volume 200, Pages 149–155 (Mi znsl5101)  

This article is cited in 1 scientific paper (total in 1 paper)

Non-physical sheet for the Friedrichs model

B. S. Pavlov
Full-text PDF (360 kB) Citations (1)
Abstract: The way of deducing expansion theorem by resonance states for two-dimensional Friedrichs model $A=\frac1{2i}(U_\varphi-U_\varphi^+)$ is suggested. The construction is based on detail Lax–Phillips analogues of corresponding unitary Friedrichs model $U_\varphi=z\left(1+\frac{2i\alpha}{1-i\alpha}P_\varphi\right)$ perturbed by projector $P_\varphi$, generated by an element $\varphi$, possesing special analytical properties.
English version:
Journal of Mathematical Sciences, 1995, Volume 77, Issue 3, Pages 3232–3235
DOI: https://doi.org/10.1007/BF02364716
Bibliographic databases:
Document Type: Article
UDC: 517.94
Language: Russian
Citation: B. S. Pavlov, “Non-physical sheet for the Friedrichs model”, Boundary-value problems of mathematical physics and related problems of function theory. Part 24, Zap. Nauchn. Sem. POMI, 200, Nauka, St. Petersburg, 1992, 149–155; J. Math. Sci., 77:3 (1995), 3232–3235
Citation in format AMSBIB
\Bibitem{Pav92}
\by B.~S.~Pavlov
\paper Non-physical sheet for the Friedrichs model
\inbook Boundary-value problems of mathematical physics and related problems of function theory. Part~24
\serial Zap. Nauchn. Sem. POMI
\yr 1992
\vol 200
\pages 149--155
\publ Nauka
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl5101}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1192122}
\zmath{https://zbmath.org/?q=an:0836.47007|0812.47008}
\transl
\jour J. Math. Sci.
\yr 1995
\vol 77
\issue 3
\pages 3232--3235
\crossref{https://doi.org/10.1007/BF02364716}
Linking options:
  • https://www.mathnet.ru/eng/znsl5101
  • https://www.mathnet.ru/eng/znsl/v200/p149
  • This publication is cited in the following 1 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Записки научных семинаров ПОМИ
    Statistics & downloads:
    Abstract page:139
    Full-text PDF :47
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024